# SDR CA970605008

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 956391
- Condition: Unserviceable
- Location: Engine Oil
- Part time: 17 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HOSE FOUND WITH CRIMP 9 INCHES FROM THE SUCTION CONNECTION AT THE RESERVOIR.
